hrcak mascot   Srce   HID

Glasnik matematički, Vol. 46 No. 2, 2011.


Datum izdavanja: studenoga 2011.

Objavljen na Hrčku: 23. 11. 2011.
Sadržaj Puni tekst
Period-length equality for the nearest integer and nearest square continued fraction expansions of a quadratic surd (str.269-282) engleskipdf 157 KB
Keith R. Matthews, John P. Robertson
Izvorni znanstveni članak
 
Diophantine m-tuples for quadratic polynomials (str.283-309) engleskipdf 224 KB
Ana Jurasic
Izvorni znanstveni članak
 
The D(-k2)-triple {1,k2+1,k2+4} with k prime (str.311-323) engleskipdf 139 KB
Alan Filipin, Yasutsugu Fujita
Izvorni znanstveni članak
 
On a variant of a Diophantine equation of Cassels (str.325-331) engleskipdf 99 KB
Alain Togbe, Pingzhi Yuan
Izvorni znanstveni članak
 
A remark on the Diophantine equation f(x)=g(y) (str.333-338) engleskipdf 101 KB
Ivica Gusic
Izvorni znanstveni članak
 
Identities with derivations in rings (str.339-349) engleskipdf 109 KB
Ajda Fošner, Maja Fošner, Joso Vukman
Izvorni znanstveni članak
 
Finite p-groups all of whose proper subgroups have its derived subgroup of order at most p (str.351-356) engleskipdf 98 KB
Zvonimir Janko
Izvorni znanstveni članak
 
Finite groups with a nonlinear irreducible character having few zeros (str.357-365) engleskipdf 115 KB
Emmanuel Zhmud
Izvorni znanstveni članak
 
Automorphisms of a minimal nonabelian p-group with p odd I (str.367-383) engleskipdf 185 KB
János Kurdics
Izvorni znanstveni članak
 
Normalizers and self-normalizing subgroups (str.385-414) engleskipdf 307 KB
Boris Sirola
Izvorni znanstveni članak
 
A finite-dimensional approach to wavelet systems on the circle (str.415-431) engleskipdf 235 KB
Brody Dylan Johnson
Izvorni znanstveni članak
 
An implicit division of bounded and unbounded linear operators which preserves their properties (str.433-438) engleskipdf 86 KB
Mohammed Hichem Mortad
Izvorni znanstveni članak
 
Study of a quasistatic contact problem in viscoelasticity (str.439-454) engleskipdf 158 KB
Arezki Touzaline
Izvorni znanstveni članak
 
Translation surfaces in the Galilean space (str.455-469) engleskipdf 1 MB
Zeljka Milin Sipus, Blazenka Divjak
Izvorni znanstveni članak
 
Retractions and hyperspaces (str.471-481) engleskipdf 141 KB
Sergio Macías
Izvorni znanstveni članak
 
Correcting Taylor's cell-like map (str.483-487) engleskipdf 93 KB
Katsuro Sakai
Izvorni znanstveni članak
 
The coarse shape path connectedness (str.489-503) engleskipdf 172 KB
Nikola Koceić Bilan, Nikica Uglešić
Izvorni znanstveni članak
 
An alternate proof that the fundamental group of a Peano continuum is finitely presented if the group is countable (str.505-511) engleskipdf 113 KB
J. Dydak, Žiga Virk
Izvorni znanstveni članak
 
A note on trivial fibrations (str.513-519) engleskipdf 104 KB
Petar Pavešić
Izvorni znanstveni članak
 
Posjeta: 8.967 *